# SDR SIMA20120705016

- Difficulty date: July 5, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 19,704 hours, 16,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR INNER HANDLE BRACKET CRACKED, UPPER AFT CORNER.  INSTALLED REPAIR DOUBLER ON MAIN DOOR INNER HANDLE BRACKET IAW EO-EM-52MR-250.
